Catalog Record: Prace matematyczno-fizyczne | HathiTrust Digital Library

Available Indexes

Prace matematyczno-fizyczne.

Tools

New Title: Roczniki Polskiego Towarzystwa Matematycznego. Seria I, Prace matematyczne
Language(s): Polish ; English ; French ; German
Published: Warszawa : Skład Główny w Ksie̦garni Gebethnera i Wolffa, 1888-1952.
Subjects: Physics > Physics / Periodicals.
Mathematics > Mathematics / Periodicals.
Note: Also available in an electronic version.
Physical Description: 48 v. : ill. ; 26 cm.
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Full viewt. 1-2 (1888-90) Princeton University
Full viewv.1-6 (1888-95) University of California
Full viewc.1 v.16-17 1905-06 University of Chicago
Full viewc.1 v.18-20 1907-08 University of Chicago
Full viewt. 3-5 (1892-1994) Princeton University
Full viewt. 6-8 (1895-1897) Princeton University
Full viewv.7-11 (1896-1900) University of California
Full viewt. 9-11 (1898-1900) Princeton University
Full viewt. 12-13 (1901-1902) Princeton University
Full viewv.13-16 (1902-05) University of California
Full viewt. 14-16 (1903-1905) Princeton University
Full viewv.17-20 (1906-09) University of California
Full viewt. 20-22 (1909-1911) Princeton University
Full viewv.21-24 (1910-13) University of California
Full viewt. 23-24 (1912-1913) Princeton University
Full viewt. 25-26 (1914-1915) Princeton University
Full viewv.25-28 (1914-17) University of California
Full viewt. 27-28 (1916-1917) Princeton University
Full viewt. 29-30 (1918-1919) Princeton University
Full viewv.29-32 (1918-22) University of California